Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A recurrence related to trees


Authors: Donald E. Knuth and Boris Pittel
Journal: Proc. Amer. Math. Soc. 105 (1989), 335-349
MSC: Primary 05A15; Secondary 05C30, 11B37, 68R05
MathSciNet review: 949878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of the solutions to an interesting class of recurrence relations, which arise in the study of trees and random graphs, is derived by making uniform estimates on the elements of a basis of the solution space. We also investigate a family of polynomials with integer coefficients, which may be called the "tree polynomials."


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A15, 05C30, 11B37, 68R05

Retrieve articles in all journals with MSC: 05A15, 05C30, 11B37, 68R05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0949878-9
PII: S 0002-9939(1989)0949878-9
Article copyright: © Copyright 1989 American Mathematical Society